# SDR ASAA9910266

- Difficulty date: December 14, 1999
- Submitted: April 10, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JNU - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT FLOOR TRACK LIGHTS AT ROW 4 WOULD NOT EXTINGUISH.  REPLACED BATTERY PACK AND LIGHTS OPERATED NORMALLY.  (M)
